MathSciNet Relay Station
MathSciNet bibliographic data
MR1604772 35Q53
Han, Rongsheng; Yang, Jinlong; Huibin, Lan; Kelin, Wang Exact travelling kink-like wave solutions to some nonlinear equations. Phys. Lett. A 236 (1997), no. 4, 319–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement